# SDR UPS96820516

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 5772958
- Condition: Corrosion
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE CS2, HEAVY CORROSION ON BELTFRAME AT FS 1400 ABOVE LONGERON 35R.  REPAIRED FRAME PER SRM 53-2-0.
